Welcome Visitor, Sign Up for Free!
Abilify
Average User Rating:
Abilify, 2.67 / 5 (24 votes)

Abilify Side Effects

Abilify

Serious Side Effects of Abilify

  • Neuroleptic malignant syndrome (NMS), which is characterized by high fever, stiff muscle, confusion, sweating, and changes in pulse, heart rate and blood pressure.
  • High blood sugar
  • Increased weight gain
  • Difficulty swallowing
  • Tardive dyskinesia, which is characterized by uncontrolled movements in the face, tongue, or other body parts.
  • Decreased blood pressure
  • Low white blood cell count
  • Seizures
Alert your doctor immediately if you experience any serious side effects.

Common Side Effects of Abilify in Adults

  • vomiting
  • constipation
  • headache
  • dizziness
  • restlessness
  • anxiety
  • insomnia

Common Side Effects of Abilify in Pediatric Patients

  • sleepiness, insomnia, fatigue
  • headache
  • vomiting, nausea
  • fatigue
  • increase appetite, weight gain
  • stuffy nose
  • uncontrolled movements such as restlessness, tremor, or muscle stiffness
  • pjo

    How about suicide!!!!!! I am too angry right now to talk about it, but a friend of mine was put on this and committed suicide

    • Alex

      It’s not the drugs fault.

      • bekka

        BULLL. it is the drugs fault…. i was put on it twice and each time was hospitalized for attempting suicide. My friend was also put on abilify and he said the only thing that would satisfy the way he felt was if he drove a screw driver into the back of someones head. tell me how that’s not the drugs fault.

        • j

          Happened to me a few years ago. I was asked why I tried it. Honestly I didnt know. It had to be the abilify as that was the only new variable

  • Jack Greco

    has there been any one while taking abilify developed diabetic neuropathy nerve damage

  • graysquirrel50

    i gained 60 lbs on Abilify over about 6 years. I would complain of stroke-like symptoms: slurred speech and went to the hospital several times. A neurologist believed i had experienced small strokes or TIAs. But the last time i went with such symptoms, an MRI was taken and no evidence of past stroke behavior was found. It was determined that i had been most likely having some sort of seizure disorder. In April of 2011 or so, i had utter and near complete heart failure. I was hypertensive at the time, from the weight gain, yet one day i felt extremely faint while preparing supper. I sat down and took my blood pressure and it was 70/40, then 60/30 and i was growing fainter. I called for my husband to call an ambulance. I was transported to the local hospital where my blood pressure reportedly went as low as 40/20. I nearly died. A full screen of all of my meds revealed that they could not account for what had caused the heart failure. I was taking Abilify at the time. No one suggested that i be removed from the drug either.